# SDR FDEA201108193381

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7241501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - ALONG LEFT STA 1722 LONGERON 46L, FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.   ORIGINAL MATERIAL THICKNESS = 0.100 INCH;   MATERIAL REMOVED = 0.090";  MATERIAL REMAINED = 0.010" - FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 205.   ACCOMPLISHED EA 1-5310-154216.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
